(1994-2003 )

(1994-2003 ) - 42

(1994-2003 ) - 12

- 54

(1994-2003 )

1. Z. Szafraniec, A formula for the Euler characteristic of a real algebraic manifold. Manuscripta Math. 85 (1994), No. 3-4, 345-360.

[8]

2. A. Lecki, and Z. Szafraniec, An algebraic method for calculating the topological degree. Topology in nonlinear analysis (Warsaw, 1994), 73-83, Banach Center Publ., 35, Polish Acad. Sci., Warsaw, 1996.

[8]

3. T. Aliashvili, Signature method for counting point in semi-algebraic subsets. Bull. Georgian Acad. Sci. 154 (1996), No. 1, 34-36.

[8]

4. A. Parusinski and Z. Szafraniec, Algebraically constructible functions and signs of polynomials. Manuscripta Math. 93 (1997), No. 4, 443-456.

[8]

5. G. Giorgadze, On some geometric properties of generalized analytic functions. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 13 (1998), 6-9.

[39]

6. X. Gomez-Mont and P. Mardesic, Index of a vector field tangent to an odd-dimensional hypersurface and the signature of the relative Hessian. Funct. Anal. Appl. 33 (1999), No. 1, 1-10.

[12]

7. Z. Szafraniec, Topological degree and quadratic forms. J. Pure Appl. Algebra 141 (1999), No. 3, 299-314.

[8, 12]

8. N. Dutertre, Fiber of a polynomial with isolated critical points. Manuscripta Math. 100 (1999), No. 4, 437-454.

[8]

9. B. Bojarski, The geometry of the Riemann-Hilbert problem. Geometric aspects of partial differential equations (Roskilde, 1998), 25-33, Contemp. Math., 242, Amer. Math. Soc., Providence, RI, 1999.

[39]

10. S. S. Podkorytov, The mean value of the Euler characteristic of an algebraic hypersurface. (Russian) Algebra i Analiz 11 (1999), No. 5, 185-193; English transl.: St. Petersburg Math. J. 11 (2000), No. 5, 853-860.

[8]

11. Z. Szafraniec, On topological invariants of real analytic singularities. Math. Proc. Cambridge Philos. Soc. 130 (2001), 13-24.

[8, 12]

 12. N. Dutertre, On affine complete intersections with isolated singularities. J. Pure Appl. Algebra 164 (2001), No. 1-2, 129-147.

[8]

13. W. Ebeling and S. M. Gusein-Zade, On the index of a holomorphic I-form on an isolated complete intersection singularity. Dokl. Math. 64 (2001), No. 2, 221-224.

[8]

14. R. Przybysz, On one class of exact Poisson structures. J. Math. Phys. 42 (2001), No. 4, 1913-1920.

[8, 61]

15. J. Gmez-Larraaga and W. Heil, On connected sums of solid tori. Topology Proc. 35 (2001/2002), 167-176.

[65]

16. G. Bibileishvili, On the topological degree of a quasihomogeneous endomorphism. Bull. Georgian Acad. Sci. 164 (2001), No. 2, 232-235.

[8]

17. N. Topuridze, On the structure of the zero-set of a quaternionic polynomial.Bull. Georgian Acad. Sci. 164 (2001), No. 2, 228-232.

[8]

18. M. J. Dupr and J. F. Glazebrook, Holomorphic framings for projections in a Banach algebra. Georgian Math. J. 9 (2002), No. 3, 481-494.

[56]

19. A. Nowel and Z. Szafraniec, On trajectories of analytic gradient vector fields. J. Differential Equations 184 (2002), No. 1, 215-223.

[8]

20. G. Giorgadze, G-systems and holomorphic principal bundles on Riemannian surfaces. J. Dynam. Control Systems 8 (2002), No. 2, 245-291.

[39, 44]

21. N. Dutertre, Curvatures and real singularities. Comment. Math. Helv. 77 (2002), No. 4, 846-863.

[8]

22. V. C. Vargas, The index of non algebraically isolated singularities. Bol. Soc. Mat. Mexicana (3) 8 (2002), No. 2, 141-147.

[8]

23. J. Gmez-Larraaga and W. Heil, . Connected sums of solid tori. Manuscripta Math., 2002.

[65]

24. G. Giorgadze, Monodromy of regular systems on Riemann surfaces. Bull. Soc. Sci. Lett. Łdź Sr. Rech. Dform. 38 (2002), 140-146.

[39]

25. G. Giorgadze, On holomorphic principal bundles on a Riemann surface. Bull. Georgian Acad. Sci. 166 (2002), No. 1, 27-31.

[39]

26. T. Aliashvili, Stable planar endomorphisms in random setting. Proc. Inst. Cybernet. 2 (2002), 85-94.

[1, 8, 59, 77]

27. G. Bibileishvili, On low-dimensional fibres of polynomial mappings. Proc. Inst. Cybernet. 2 (2002), 95-103.

[1, 8, 52, 76]

28. T. Aliashvili, Counting points in semi-algebraic subsets. J. Math. Sci. 118 (2003), 5320-5346.

[1, 8, 52]

29. G. Giorgadze, Regular systems on Riemann surfaces. J. Math. Sci. 118 (2003), 5347-5399.

[39, 44]

30. M. Shubladze, Nonisolated singularities of codimension one. J. Math. Sci. 118 (2003), 5467-5480.

[52, 65]

31. G. Giorgadze, Quadratic mappings and configuration spaces. Banach Center Publ. 63 (2003), 31-42.

[1, 8]

32. V. Tretyakov and H. Zoladek, On surjectivity of polynomial mappings. Topol. Methods Nonlinear Anal. 12 (2003), 124-138.

[8]

33. J. Gomez-Larranaga and W. Heil, Manifolds decomposed in connected sums of solid tori. Math. Z., 2003.

[65]

34. N. Topuridze, On the roots of polynomials over division algebras. Georgian Math. J. 10 (2003), No. 4, 745-762.

[1, 8]

35. T. Aliashvili, On invariants of random planar endomorphisms. Bull. Georgian Acad. Sci. 168 (2003), No.1, 19-23.

[1, 59]

36. G. Bibileishvili, On configuration spaces of planar linkages. Bull. Georgian Acad. Sci. 168 (2003), No.2, 5-8.

[1, 8]